Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Contents of Volume 16, Number 3

The cohomology of a variation of polarized Hodge structures over a quasi-compact Kähler manifold
Jürgen Jost, Yi-Hu Yang and Kang Zuo.
J. Algebraic Geom. 16 (2007), 401-434
Abstract, references and article information
Full-text PDF
MathSciNet review: 2306274
On the topological index of irregular surfaces
M. A. Barja, J. C. Naranjo and G. P. Pirola.
J. Algebraic Geom. 16 (2007), 435-458
Abstract, references and article information
Full-text PDF
MathSciNet review: 2306275
Lie symmetries of the Chow group of a Jacobian and the tautological subring
A. Polishchuk.
J. Algebraic Geom. 16 (2007), 459-476
Abstract, references and article information
Full-text PDF
MathSciNet review: 2306276
Lagrangian fibrations on Hilbert schemes of points on K3 surfaces
Justin Sawon.
J. Algebraic Geom. 16 (2007), 477-497
Abstract, references and article information
Full-text PDF
MathSciNet review: 2306277
Pfaffian lines and vector bundles on Fano threefolds of genus $8$
Atanas Iliev and Laurent Manivel.
J. Algebraic Geom. 16 (2007), 499-530
Abstract, references and article information
Full-text PDF
MathSciNet review: 2306278
A formula for non-equioriented quiver orbits of type $A$
Anders Skovsted Buch and Richárd Rimányi.
J. Algebraic Geom. 16 (2007), 531-546
Abstract, references and article information
Full-text PDF
MathSciNet review: 2306279
Comparison of fundamental group schemes of a projective variety and an ample hypersurface
Indranil Biswas and Yogish I. Holla.
J. Algebraic Geom. 16 (2007), 547-597
Abstract, references and article information
Full-text PDF
MathSciNet review: 2306280

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2014 University Press, Inc.
Comments: jag-query@ams.org
AMS Website